# SDR DALA2016102607663

- Difficulty date: December 29, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 33,500 hours, 22,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFFPLATE AFT CARGO BIN HAS CORROSION.  OPENED UP AFT CARGO DOOR JAMS AND REMOVED CORRODED FRAME SECTION TO FOM.  ITEM TRANSFERRED TO NR 02 FOR COMPLETION.
